MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RFB CONTROL UNIT DYONICS 25; ARTHROSCOPE

SMITH & NEPHEW, INC. RFB CONTROL UNIT DYONICS 25; ARTHROSCOPE
Catalog Number 7211010F
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the device was not working.Backup device was available to complete the procedure.A significant delay more than 30 minutes was reported without patient injuries.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of functional failure could not be reproduced.Product passed functional testing per factory test with no faults or errors.Product passed functional testing during 2 hour burn-in on wet station utilizing low and high pressure and flow settings.Raw and zero transducer readings were normal and well within specs during all functional tests.All functions perform as expected.Pressure and flow readings were normal throughout burn-in on wet station.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
RFB CONTROL UNIT DYONICS 25
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key8928790
Report Number1643264-2019-00567
Device Sequence Number253745
Product Code HRX
UDI-Device Identifier03596010643827
UDI-Public03596010643827
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7211010F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2019
Initial Date Received by Manufacturer 08/19/2019
Supplement Date Received by Manufacturer10/11/2019
Initial Report FDA Received Date08/25/2019
Supplement Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1